RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 4, Pages 629–633 (Mi mz2625)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

On Almost-Best Approximation by Piecewise Polynomial Functions in the Space $C[0,1]$

E. D. Livshits

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm2625

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:4, 586–591

Bibliographic databases:

Received: 17.02.2005

Citation: E. D. Livshits, “On Almost-Best Approximation by Piecewise Polynomial Functions in the Space $C[0,1]$”, Mat. Zametki, 78:4 (2005), 629–633; Math. Notes, 78:4 (2005), 586–591

Citation in format AMSBIB
\Bibitem{Liv05}
\by E.~D.~Livshits
\paper On Almost-Best Approximation by Piecewise Polynomial Functions in the Space $C[0,1]$
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 629--633
\mathnet{http://mi.mathnet.ru/mz2625}
\crossref{https://doi.org/10.4213/mzm2625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226738}
\zmath{https://zbmath.org/?q=an:1107.41006}
\elib{http://elibrary.ru/item.asp?id=9155902}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 586--591
\crossref{https://doi.org/10.1007/s11006-005-0160-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144457351}


Linking options:
  • http://mi.mathnet.ru/eng/mz2625
  • https://doi.org/10.4213/mzm2625
  • http://mi.mathnet.ru/eng/mz/v78/i4/p629

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    2. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. I. G. Tsar'kov, “Local and global continuous $\varepsilon$-selection”, Izv. Math., 80:2 (2016), 442–461  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. I. G. Tsar'kov, “New Criteria for the Existence of a Continuous $\varepsilon$-Selection”, Math. Notes, 104:5 (2018), 727–734  mathnet  crossref  crossref  isi  elib
    5. I. G. Tsar'kov, “Weakly monotone sets and continuous selection from a near-best approximation operator”, Proc. Steklov Inst. Math., 303 (2018), 227–238  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:277
    Full text:100
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020